# SDR DALA2016050803811

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 70,876 hours, 53,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT SHIM SPACER UNDER FWD LOWER JAMB DOOR STOP CORRODED, EXFOLIATED, FASTENERS HEADS GOING THROUGH LOWER SKIN THROUGH DOOR STOP ARE POPPED.  REPAIRED IAW 53-05, FIG 123A.
